# SDR ASOA2016042914821

- Difficulty date: April 29, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP CRACKED AT FS 280 AND LBL 9; OTBD SIDE.  RECEIVED AND COMPLIED WITH REO 601R-53-11-2904.  COMPLIED WITH EC/TC REO 601R-53-11-2904 AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON ROUTINE WORK CARD.
